Repeated Electoral Competition over Non-Linear Income Tax Schedules

Casamatta, Georges, Cremer, Helmuth and De Donder, Philippe (2010) Repeated Electoral Competition over Non-Linear Income Tax Schedules. Social Choice and Welfare, 35 (4). pp. 535-574.

This is the latest version of this item.

[img]
Preview
Text
Download (450kB) | Preview
Official URL: http://tse-fr.eu/pub/23318
Item Type: Article
Language: English
Date: June 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23318
URI: http://publications.ut-capitole.fr/id/eprint/3442

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year